MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE
Model Number 204.824
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Patient¿s weight is not provided for reporting.Additional device product codes: hrs, jds.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is lawyer.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on or around (b)(6) 2016 surgeon performed a correction of nonunion of left supracondylar humerus fracture.Depuy synthes hardware was explanted and bone graft was implanted.Surgeon also performed neurolysis of the left ulnar nerve.Due to database limitations, six (6) additional devices are captured in (b)(4) and seven (7) additional device are captured under (b)(4).This report addresses devices identified in additional information received on august 1, 2018.This report is for one (1) 3.5 mm cortex screw self-tapping 28 mm.This is report 3 of 5 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7802794
Report Number2939274-2018-53421
Device Sequence Number228883
Product Code HWC
UDI-Device Identifier10886982146304
UDI-Public(01)10886982146304
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.824
Device Catalogue Number204.828
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;